

Methods of mathematical physics. Volume 2 : Partial differential equations [monographie] Titre d'origine: Methoden der mathematischen Physik |
Auteur(s): | Courant, Richard (1888-1972) Hilbert, David (1862-1943) |
Langue: | anglais |
Editeur, date d'édition: | John Wiley & Sons, Inc., Interscience Publishers, Inc., 1962 |
Ville(s) d'édition: | Sydney (AU), London (GB), New York (US) |
Classification MSC: | 35.00 (2000) |
Notes: | xxii ; fig. ; bibliogr. pp. 799-818 ; index pp. 819-830 ; 24 cm ; 830 p. |
Thèmes: | partial differential equations, equations elliptiques, equations hyperboliques, equations beltrami |
Exemplaire(s)
Cote | Retour |
---|---|
82 COU 62-2 | Disponible |
82 COU 62-2 | Disponible |
82 COU 62-2 | Disponible |